# SDR COMA0860229

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 30,389 hours, 26,771 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 447B
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5018 - RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED RIGHT BPSU.  ALSO PERFORMED SE-27I001.  NO FURTHER DEFECTS.
